# SDR DALA2016071105255

- Difficulty date: June 30, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED FROM LIGHTING HOLE OTBD SEAT TRACK BS 661.  REMOVED AND REPLACED THE CUSP WEB IAW SRM 53-00-55.
